# SDR QXEA200301397

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 11,382 hours, 16,167 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- ON FLIGHT NUMBER 2008, RETURNED TO FIELD ON TAKEOFF, MASTER CAUTION RUD LIMIT FULL PRESSURE.  UNABLE TO RESET MASTER CAUTION.  CAUTION LIGHT WENT DIM TO BRIGHT THEN BACK TO DIM.  HYDRAULIC PRESSURE AND QUANTITY NORMAL.  REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH AT P3-P4.  RAN ENGINES TO PRESSURE SYSTEM.  OPERATED RUD LEFT/RIGHT TO OPERATIONAL CHECK SWITCHES WITH FLAP AT 0 & 5 DEGREES.  LIGHTS ILLUMINATED, RESET MASTER CAUTION, RESET RUD PRESSURE.  AIRCRAFT RETURNED TO SERVICE.
